MathSciNet Relay Station
MathSciNet bibliographic data
MR341500 (49 #6251) 57D20 (17B65 55F40)
Teleman, Nicolae A characterisitic ring of a Lie algebra extension. I, II. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 52 (1972), 498–506; ibid. (8) 52 (1972), 708–711.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement